Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Has anyone had ringing in their ears from taking Oxycontin/Oxycodone?

Allie KAAllie K Posts: 33
edited 06/11/2012 - 8:19 AM in Pain Medications
It's 5:09 AM here and I haven't been able to sleep because I have this awful ringing in my ears that won't go away. Ever since I started taking Percocet and then Oxycontin, I have this side effect as soon as I take them. I thought I read somewhere that this side effect only occurs in less than 1% of cases, but maybe I'm incorrect. All I know is that it sure is awful!! :(


  • Ive had it many times with pain meds. Tinnitus, ringing in the ears, can be a sign of problems, or also a sing of, well, no problems. Call your doctor, they may want to run a bloodtest or two.

    In my experience it *usually* only happens to me when I get near my daily limit of tylenol intake, i.e. 7 or 8 Norcos in one day. The percocet may be the culprit in your case, especially if you take 4 or more a day, or are tylenol sensitive. I've had it happen with no tylenol as well, i.e. oxy ER or mscontin, but it's a different kind of ringing in the ears.

    Talk to your doctor and please let us know how it goes, this is a topic that probably should be mentioned more often but isnt.. Good luck.
  • I am taking oxycodone 5mg 2 4x a day. I didnt get ringing in my ears but I did get pressure. Kinda like it feels when you get water in your ears. I also had terrible headaches, but both have gone away and I dont have any side effects at all.
  • Thanks you two! I'm gonna try to see my doctor as soon as possible and see if I can maybe change the dose or get on a different medicine. Whatever works. Thanks again! :)
Sign In or Register to comment.